Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Child has rash on bottom. Diagnosed as strep and gave antibiotic. No fever. Solution?

my 6 year old son has a rash on his bottom. I took him to the Dr about 2 week ago and they diagnose him with strep and prescribed an antibiotic. I worked for a week but now it is back! could it be something else? No fever or other symptoms. I have used diaper cream with zinc the last two days, still not better. Any ideas?
Asked On : Thu, 2 May 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,  
Medical Topics
Pediatrician 's  Response
thanks for your quiry at HCM
diaper dermatitis is rare in this age group in a previously well child,
what the nutritional status of your child , gaining weight or not
any history of trauma
or worms infestation
is this associated with diarrhea or nor
come up with these answer so that we can solve the issue

i will be available for your help
wishing you a speedy recovery
take care
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor